Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Advised increase in dosage of Veniz XR, Serenace, Zapiz. What will the side effects?

i am 29, female. i have had a guilt for the past 6 months, after that i lost control over myself, had panic attacks, pin pricks over my arms, face and even palpitations, no sleep at night and in a confused state of mind. i consulted a doc.. he has put me anti depressants Veniz XR 37.5 about 10 days back and i felt normal in 4 days. now increasing the dosage to 75mg, Serenace and Zapiz 0.25. I want to know what will be the side effects of these? will i ever be able to get off these medications? and why do i feel scared, anxious, and feel like crying a lot. i cant stop my negative thinking too. what do i do? what is wrong with me?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
From the symptoms that your are facing at the moment it does look like you are suffering from depression. In most cases the patents has symptoms of Anxiety and Panic attacks intermittently along with sleep problems due to excessive negative thinking.
The symptoms that you are facing is due to excessive stress that you are facing in your life or some times its genetically programmed to do so. This part is not under out control and hence you should not feel bad about it. There are neurotransmitters in the brains(chemicals) which regulate the daily function they have decreased hence the medication to put thing right by correction of the chemicals, one may be kept on these medications for about 6 months to a year depending on the progress which shall be decided by the consulting psychiatrist. the medication are always started in low dose and slowly increased to see for any side effects it may have and the dose at which you may respond.

These tablets will definitely help you to get better but if you do face side effects like nausea , drymouth, sleeplessness , dizziness inform your doctor any way not every one will experience the side effects. in case you do you can always discuss with your doctor. These tablets do take time to work and to improve your condition may take 2-3 weeks time. if you got a good response in a short time then these tablets are well suited for you.

about the negative thoughts they will fade away automatically during the course of treatment and with counseling
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor